# SDR 2004FA0000540

- Difficulty date: January 3, 2004
- Submitted: July 8, 2004
- Operation: General aviation
- Aircraft: N94107
- Make and model: Univar 415C
- Aircraft serial: 1430
- Engine: Cont A75*
- System (JASC): 5751 · Ailerons
- Part: Attach Fitting
- Condition: Corroded
- Location: Aileron
- Part time: 1,289 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND SEVERE GALVANIC CORROSION BETWEEN THE AILERON ATTACH BRACKETS AND REAR SPAR IN SEVERAL LOCATIONS.  STEEL HAD ORIGINALLY BEEN CADIMUM PLATED.  THIS WAS CRITICAL AS IT COULD ALLOW THE AILERON TO DEPART THE AIRPLANE.  COULD NOT FIND A PN IN THE CATALOG AS THIS IS CALLED THE REAR BEAM ASSEMBLY.  THE REAR AILERON ATTACH POINTS ARE REINFORCED WITH STEEL PLATES.  THE CORROSION WAS LOCATED BETWEEN THE PLATES AND THE ALUMINUM BEAM.  (GL19200404422)
